# SDR ASOA2013121009605

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 31,297 hours, 28,063 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EXIT SIGN LIGHT ELECTRICAL CONNECTOR BROKEN IN THE FLIGHT ATTENDENT WARDROBE   REPAIRED WIRES P23LY IAW ESPM 20-16-00.  PERFORMED OPS CHECK IAW AMM 33-51-00.  OPS CHECKED GOOD, ACFT OK FOR SERVICE.
